Ibuprofen Tablets 400mg, Max Strength 24 (Brand May Vary)

Based on 15 reviews
£2.99
Last few left
Only 1 left
£2.99

What does Ibuprofen Tablets 400mg, Max Strength is used for?

The name of your medicine is Ibuprofen tablets. The active ingredient in your medicine is ibuprofen. Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-inflammatory Drugs (NSAIDs). Ibuprofen works by reducing inflammation and relieving pain including period pain, nerve related pain (neuralgia), dental pain, headaches and migraine, backache, swelling and stiffness in the joints and muscles (rheumatic and muscular pain), arthritis, fever and cold and flu symptoms.

Before you take Ibuprofen tablets

Do not take Ibuprofen tablets if you are allergic (hypersensitive), or have had an allergic reaction to, ibuprofen, any other NSAID, aspirin, or to any of the other ingredients in this medicine. Symptoms of an allergic reaction may include swollen eyelids, lips, tongue, or throat. Have ever had a worsening of symptoms of asthma (breathing difficulty), hayfever (runny, itchy and inflamed nose with sneezing), urticaria (an itchy rash), or angioedema (swelling under the skin) when taking ibuprofen, aspirin or similar painkillers. If you currently have or have had a stomach ulcer or bleeding in the stomach on two previous occasions • have ever had perforation or bleeding of the gut when taking any NSAID. If you suffer from severe liver, kidney or heart problems. Also if you are in the last 3 months of pregnancy, have abnormal bleeding or problems with abnormal bruising.

How to take Ibuprofen tablets

The usual dose is 400mg (1 tablet) to be taken with a drink of water, preferably with or after food, up to three times a day as required. The dose should not be repeated more frequently than every 4 hours. Do not take more than 1200mg (3 tablets) in 24 hours. Taking this medicine with or after food or milk may only partially reduce stomach side effects.

Ingredients

  • Each film-coated tablet contains 400 mg ibuprofen.

    The other ingredients are: Tablet core: Maize starch, starch, pregelatinised (maize starch), silica, colloidal anhydrous, croscarmellose sodium, talc, stearic acid.

    Film coating: Talc (E553b), polyvinyl alcohol, macrogol 3350 (E1521), titanium dioxide (E171)

Drug Data
Product Type
OTC
Strength
400mg
Brand Information
Brand Name
Product Data
Days Supply
8
Quantity
24 Tablets

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

Read More

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Ibuprofen Tablets 400mg, Max Strength 24 (Brand May Vary) Reviews

Dr Castles,
By
Useful to be able to buy 400mg
Linda Williams,
By
Very fast and efficient service
Kim,
By
Works instantly
Karen,
By
Brilliant
Mrs A Tiley,
By
Just what needed